# SDR ASAA0470008

- Difficulty date: June 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND ZEE ANGLE CORRODED FROM STATION 727A TO 747 RT.  REPAIRE IAW SRM.  (M)
